# SDR YENA2024050200700

- Difficulty date: April 30, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,253 hours, 2,722 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#65, JFK-ABQ. (AIRCRAFT DIVERTED TO MCI) ' FUEL CTR XFR FAIL MSG IN FLIGHT. WOULD NOT TRANSFER TO WINGS; PERFORMED OPS CHK OF CTR TANK TO L AND R TANK XFR SYSTEM PER A220 AMP BD500-A-J28-22-00-03AAA-320A-A OK FOR SVC.'
